Medical Questions > Womens Health > Birth Control Forum

Miscarrying ?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I have been on the birth control Trivora for over a year now. My periods are typically very light now, and flow from (starting sugar pills on Sunday) Monday to Thursday. 3 weeks ago, while my period was ended (Friday), I had intercourse without any protection. I was still on sugar pills at the time and did not start taking them again until the following Sunday. Nine days into that Birth control cycle, I missed one pill. That night I began spotting, which I expected. However, the spotting turned into a period with a very heavy flow, with bits and chunks of tissue. It has been 5 days since the skipped pill, and I have been taking my pills consistently since, but I am still bleeding heavily. Because I had completely unprotected sex, I knew I had the possibility of being pregnant. With this bleeding though, I am worried that there is something wrong, like I may be miscarrying. Can you please help me understand what is happening?
Did you find this post helpful?
|

replied November 10th, 2009
Especially eHealthy
It sounds like your body decided to have a real period and shed the uterus lining (the bits and chunks of tissue). Normally while you are using the pill your period is just artificially caused bleeding.

The combination of the sugar pills and missed opill probably allowed your body to do its job.

This is just my guess. Talk to your doctor if you think something seriously is wrong.
|
Did you find this post helpful?